# SDR UIEA2019042533931

- Difficulty date: April 23, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,044 hours, 16,825 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 021C4274
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW" EICAS MESSAGE 2 HOURS INTO FLIGHT. QRH CHECKLIST CYCLES WINDOW HEAT SWITCH. EICAS MESSAGE EXTINGUISHED. L2 WINDOW HEAT INOP.( PERFORMED FLIGHT COMPARTMENT WINDOW ANTI ICE TEST PER AMM 30-41-00. OPS CHECK GOOD. T/S PER WDM 30-41-12. PERFORMED CONTINUITY CHK ON D5872 PIN 1 TO J8C, PIN 2 TO J8D. NO FAULTS. PIN 3 TO J6A, PIN 4 TO J6B. NO FAULTS. PIN 5 TO J7A, PIN 6 TO J7B. NO FAULTS. CONTINUITY CHK FM D5872 TO D4294 PIN 1 TO PIN 11. NO FAULTS. PIN 6 TO PIN 14. NO FAULTS.  PIN 5 TO PIN 13 NO FAULTS. PERFORMED WIRE INTEGRITY CHK W/ MEGGAR. NO FAULTS NOTED.  T/S L2 WINDOW IAW FIM 30-41-00 ALL CONNECTIONS CLEAN AND SECURE. WINDOW HEAT ELEMENT LOOP RESISTANCE 17.3 RANGE 17.43-23.59 WINDOW CONNECTORS D1920 CD SENSOR D1918. 325 RANGE 165-375 OHMS.   R & R WHCU IAW AMM 30-41-01, OPS CHECKED GOOD.
